# SDR SIMA20130221006

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 24,997 hours, 22,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit And Cabi
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 4568.  CREW REPORTED JUST BEFORE LEVEL OFF AT FL250,  SMELLED SMOKE IN COCKPIT AND CABIN.  UNABLE TO IDENTIFY SOURCE OF SMOKE.  FLIGHT ATTENDANT REPORTED SMOKE IN BACK OF CABIN AND VIBRATION ON RIGHT AFT FUSELAGE AND GALLEY.  SIDE CABIN LIGHTS WERE BLINKING.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ACFT REMOVED FROM SERVICE.  R &  R CONDESER/MIXER AS PRECOUTIONARY IAW AMM 21-51-04.   OPS CHECKED GOOD IAW 21-51-00. NO DEFECTS NOTED.   R & R NR 1 & 2 A/C PACK SPRAY NOZZLES (INLET) IAW AMM 21-51-13.  OPS CHECKED GOOD.  NO DEFECTS NOTED.  R & R  ACM IAW AMM 21-51-03. OPS CHECKED GOOD. OIL ODOR STILL IN COCKPIT. R & R NR  1 WINDSHIELD CONTROLLER IAW AMM 30-42-01 DUE TO POSSIBLE COFFEE SPILL ON CONTROLLER. OPS CHECKED GOOD. OIL ODOR STILL IN COCKPIT. BOROSCOPE BLACK LIGHT BOTH ENGINES CARBON SEAL FOR OIL LEAK. NO SIGNS OF OIL LEAKAGE OR WETNESS IN EITHER ENGINE PERFORMED ETN -EM72-034. NO ODOR OF ANY KIND NOTED. R & R APU ENGINE ASSY,  IAW WC 49-800-05. OPS & LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
